Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ohkawa's theorem: There is a set of Bousfield classes


Authors: William G. Dwyer and John H. Palmieri
Journal: Proc. Amer. Math. Soc. 129 (2001), 881-886
MSC (2000): Primary 55P42, 55P60, 55U35
Published electronically: September 20, 2000
MathSciNet review: 1712921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We give a simple proof of Ohkawa's theorem, that there is a set of Bousfield classes. The proof leads us to consider the partially ordered set of Ohkawa classes, especially as it compares to the partially ordered set of Bousfield classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55P42, 55P60, 55U35

Retrieve articles in all journals with MSC (2000): 55P42, 55P60, 55U35


Additional Information

William G. Dwyer
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: dwyer.1@nd.edu

John H. Palmieri
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Address at time of publication: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
Email: palmieri@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05669-0
PII: S 0002-9939(00)05669-0
Received by editor(s): May 12, 1999
Published electronically: September 20, 2000
Additional Notes: This work was partially supported by the National Science Foundation, Grant DMS98-02386.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2000 American Mathematical Society